Electronic Journal of Probability
- Electron. J. Probab.
- Volume 13 (2008), paper no. 71, 2160-2189.
Random directed trees and forest - drainage networks with dependence
Consider the $d$-dimensional lattice $\mathbb Z^d$ where each vertex is `open' or `closed' with probability $p$ or $1-p$ respectively. An open vertex $v$ is connected by an edge to the closest open vertex $ w$ in the $45^\circ$ (downward) light cone generated at $v$. In case of non-uniqueness of such a vertex $w$, we choose any one of the closest vertices with equal probability and independently of the other random mechanisms. It is shown that this random graph is a tree almost surely for $d=2$ and $3$ and it is an infinite collection of distinct trees for $d \geq 4$. In addition, for any dimension, we show that there is no bi-infinite path in the tree.
Electron. J. Probab., Volume 13 (2008), paper no. 71, 2160-2189.
Accepted: 1 December 2008
First available in Project Euclid: 1 June 2016
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
This work is licensed under aCreative Commons Attribution 3.0 License.
Athreya, Siva; Roy, Rahul; Sarkar, Anish. Random directed trees and forest - drainage networks with dependence. Electron. J. Probab. 13 (2008), paper no. 71, 2160--2189. doi:10.1214/EJP.v13-580. https://projecteuclid.org/euclid.ejp/1464819144